Question

 Are leg cramps a side-effect of Tamoxifen?

Answer Tamoxifen is a prescription drug used to help treat and reduce the risk of breast cancer. While side effects can include tingling, numbness or weakness in the legs, it typically does not cause leg ... Read More »
http://www.answerbag.com/q_view/1897196

Top Q&A For: Are leg cramps a side-effect of Tamoxifen

Can tamoxifen effect nails and teeth?

Yes I do think so I know people on tamoxifen and their nails are stronger and there teeth after six months became slightly dull and brown so yes it is possible
http://wiki.answers.com/Q/Can_tamoxifen_effect_nails_and_teeth

What are tamoxifen side effects?

Tamoxifen, also sold under the brand name Nolvadex, is an oral tablet used to treat breast cancer. According to the National Cancer Institute, Tamoxifen has been used in this manner beginning with ... Read More »
http://www.answerbag.com/q_view/1766673

How to Get Rid of Side Cramps?

Admit it: side cramps are uncomfortable, and they also limit the amount of work you can do. Here's a way to treat the excessive pain.
http://www.wikihow.com/Get-Rid-of-Side-Cramps

Are left side cramps a sign of pregnancy?

Answer Cramps are normal during pregnancy no matter where they are in the stomach, unless they are sharp or painful. You should tell you're doctor about these immediately just to be on the safe sid... Read More »
http://wiki.answers.com/Q/Are_left_side_cramps_a_sign_of_pregnancy


feedback
loading